# SDR 2002UALA00442

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 23,159 hours, 4,523 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER SEAL FAIRING SKIN CRACKED AFT OF STA 2268.  MAJOR REPAIR ACCOMPLISHED.  DAMAGED SKIN AREA REMOVED, FILLERS AND DOUBLER INSTALLED.
